MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG MANDIBULAR FRACTURE PLATE, 6-HOLES, 140° ANGLED; IMPLANT

STRYKER LEIBINGER FREIBURG MANDIBULAR FRACTURE PLATE, 6-HOLES, 140° ANGLED; IMPLANT
Model Number 55-15536
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.Device implanted in patient.
 
Event or Problem Description
It was reported that a patient had mandible plates break while eating.Scan for revision surgery planned.
 
Additional Manufacturer Narrative
As described in the event description, the plate broke while the patient was eating.The plate breakage could be confirmed as an image was provided for review.At the time this event was reported, the plate was in service for 40 days.Correspondence has shown that the surgeon saw the patient on (b)(6) 2022.The mandible is stable and healing.Surgeon will not revise but will monitor patient¿s healing.It is unknown whether the patient was compliant to post-care instructions.This complaint was forwarded to stryker¿s medical expert for evaluation.He stated that " the plate seems to have been used and implanted appropriately.¿ based on statistical evaluation there is no indication for an incorrectly working product or any systematic design, material or manufacturing related issue.Therefore, no further corrective and / or preventive actions are deemed necessary at this time.
 
Event or Problem Description

Brand Name
MANDIBULAR FRACTURE PLATE, 6-HOLES, 140° ANGLED
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
amelia kesti
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
76145120
MDR Report Key13228272
Report Number0008010177-2022-00003
Device Sequence Number4164423
Product Code JEY
UDI-Device Identifier04546540356345
UDI-Public04546540356345
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K014263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number55-15536
Device Catalogue Number55-15536
Device Lot NumberTBD
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/15/2021
Supplement Date Received by Manufacturer12/15/2021
Initial Report FDA Received Date01/11/2022
Supplement Report FDA Received Date04/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown